# SDR AALA201708249001

- Difficulty date: August 23, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N70020
- Make and model: Airbus A319-115
- Aircraft serial: 6263
- Aircraft time: 8,801 hours, 3,941 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 2C WHITE EMERGENCY EXIT LIGHT INOPERATIVE. FOUND A BROKEN WIRE UNDER SEAT, REPAIRED THE WIRE IAW ESPM 20-43-11. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
